Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 66, NWS Pittsburgh, PA

June 21, 20215 counties in Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 21, 2021, 3:21 PM EDT for 5 counties in Pennsylvania. It was in force for 24 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2021, 3:21 PM EDT (19:21 UTC)
Expired
Jun 21, 2021, 3:45 PM EDT
In force
24 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allegheny County, PA, Armstrong County, PA, Butler County, PA, Indiana County, PA, Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 61 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 3:25 PM EDTTSTM WND DMGLower Burrell, PANUMEROUS TREES DOWN
Jun 21, 3:35 PM EDTTSTM WND DMGVandergrift, PANUMEROUS TREES DOWN
Jun 21, 3:38 PM EDTTSTM WND DMG1 Ene Spring Church, PAVIDEO OF TREES COMING DOWN FROM WIND
Jun 21, 3:38 PM EDTTSTM WND DMGLeechburg, PAMULTIPLE TREES DOWN.
Jun 21, 3:39 PM EDTTSTM WND DMGSpring Church, PATREES DOWN; VIDEO PROVIDED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 12:31 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 931 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
931 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted.

280 
WUUS51 KPBZ 211921
SVRPBZ
PAC003-005-019-063-129-211945-
/O.NEW.KPBZ.SV.W.0066.210621T1921Z-210621T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
321 PM EDT Mon Jun 21 2021

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Southeastern Butler County in west central Pennsylvania...
  West central Indiana County in west central Pennsylvania...
  Northeastern Allegheny County in southwestern Pennsylvania...
  Northwestern Westmoreland County in southwestern Pennsylvania...
  Armstrong County in west central Pennsylvania...

* Until 345 PM EDT.

* At 321 PM EDT, severe thunderstorms were located along a line
  extending from near Kittanning to Penn Hills, moving east at 60
  mph.

  HAZARD...Wind gusts to 60 mph.

  SOURCE...Radar.

  IMPACT...Expect damage to trees and power lines, resulting in some 
           power outages.

* Locations impacted include...
  Pittsburgh...                     Penn Hills...
  Monroeville...                    Vandergrift...
  Kittanning...                     Apollo...
  Plum...                           West Mifflin...
  Murrysville...                    Wilkinsburg...
  New Kensington...                 Lower Burrell...

This includes the following highways...
  Pennsylvania Turnpike between mile markers 45 and 64.
  Interstate 376 in Pennsylvania between mile markers 74 and 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms have a history of producing damaging wind gusts. Move
indoors immediately and stay away from windows!
 
Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4093 7929 4055 7925 4034 7966 4041 7996
      4092 7965
TIME...MOT...LOC 1921Z 272DEG 52KT 4086 7951 4047 7983 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
430 
WWUS51 KPBZ 211932
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
332 PM EDT Mon Jun 21 2021

PAC003-005-019-063-129-211945-
/O.CON.KPBZ.SV.W.0066.000000T0000Z-210621T1945Z/
Butler PA-Indiana PA-Allegheny PA-Westmoreland PA-Armstrong PA-
332 PM EDT Mon Jun 21 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHEASTERN BUTLER...WEST CENTRAL INDIANA...NORTHEASTERN
ALLEGHENY...NORTHWESTERN WESTMORELAND AND ARMSTRONG COUNTIES...

At 332 PM EDT, severe thunderstorms were located along a line
extending from 10 miles south of New Bethlehem to Murrysville, moving
east at 60 mph.

HAZARD...Wind gusts to 60 mph.

SOURCE...Radar.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Pittsburgh...                     Penn Hills...
Monroeville...                    Vandergrift...
Kittanning...                     Apollo...
Plum...                           West Mifflin...
Murrysville...                    Wilkinsburg...
New Kensington...                 Lower Burrell...

This includes the following highways...
  Pennsylvania Turnpike between mile markers 45 and 64.
  Interstate 376 in Pennsylvania between mile markers 74 and 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes can develop unexpectedly from severe thunderstorms. If a
tornado is reported, move to a basement or small, central room in a
sturdy structure.

These storms have a history of producing damaging wind gusts. Move
indoors immediately and stay away from windows!
 
Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4093 7929 4055 7925 4034 7966 4041 7996
      4070 7978 4092 7953
TIME...MOT...LOC 1932Z 272DEG 52KT 4085 7933 4047 7965 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:53 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 21, 12:53 PM EDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
1253 PM EDT Mon Jun 21 2021

.SYNOPSIS...
Thunderstorms, potentially strong to severe, are expected this
afternoon and early evening with a crossing cold front. Cooler and
dry conditions expected Tuesday followed by a warming trend through
the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Sfc low pressure across the Great Lakes will shift northeastward
into southern Ontario as a trailing cold front crosses the upper
Ohio Valley today. Convection ahead of the front is already underway
and with ML CAPE values in excess of 2000 J/kg, 35kts, effective
shear, and steep low level lapse rates, severe weather will be
possible with damaging winds the primary threat. Tornadoes will also
be possible with discreet storms as latest hodographs and expected
storm motion will be ideal for streamwise vorticity into storms.
Large hail isn't completely out of the question with discreet cells
ahead of the front but 50dbz cores would need to be at least 35kft or
so before that became a possibility. A Severe Thunderstorm Watch has
been issued for the entire forecast area and runs until 7PM this
evening.

Minor flooding is also possible given high PWATs, but quick storm
motion should prevent more widespread concerns.

Storms will end with FROPA this evening followed by post- frontal
showers overnight.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
Dry and seasonably cool conditions expected Tuesday in the wake of
the front with afternoon temperatures in the 60s for most of the
area, and lows dipping into the 40s Tuesday night.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Building sfc high pressure will promote continued dry weather through
the work week under relatively low amplitude ern CONUS troughing.
High temperatures will rapidly moderate back into the 80s by
Thursday.

The next rain chance will come with the progged approach of a weekend
long wave trough.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
A shortwave trough and sfc cold front will approach and pass the
region through tonight and provide increased chances for showers and
thunderstorms. Timing for convection should peak during the aftn
just ahead of a prefrontal trough associated with a SW to W wind
wind shift, with any thunderstorms capable of producing erratic,
gusty wind and rapidly lower vsbys. Conditions will generally dry out
after the prefrontal trough passage, though iso/sct showers will
remain possible as the cold front passes shortly thereafter.

Showers will dissipate after cold fropa, but the lagging upper trough
may maintain light rain S/E of PIT into Tuesday morning. MVFR to
localized IFR cigs are likely overnight amid strong cold advection.
Diurnal heating/mixing of drier air with developing high pressure
will return most terminals to VFR by Tuesday aftn.

.Outlook...
VFR conditions are likely for much of the week under the influence of
high pressure.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&
Hazardous weather outlook, Jun 21, 3:20 PM EDT, 1 minute before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
320 PM EDT Mon Jun 21 2021

OHZ049-050-058-059-068-069-PAZ008-009-014>016-020>023-029-031-
073>076-WVZ001>004-012-021-509>514-221930-
Harrison-Jefferson OH-Guernsey-Belmont-Noble-Monroe-Venango-Forest-
Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-Indiana-
Washington-Greene-Westmoreland-Higher Elevations of Westmoreland-
Fayette-Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-
Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
320 PM EDT Mon Jun 21 2021

...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, southwest Pennsylvania, western Pennsylvania,
northern West Virginia and the northern panhandle of West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ039>041-048-057-PAZ007-013-221930-
Tuscarawas-Carroll-Columbiana-Coshocton-Muskingum-Mercer-Lawrence-
320 PM EDT Mon Jun 21 2021

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania and southwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jun 21, 1:24 PM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
124 PM EDT Mon Jun 21 2021

WVZ021-509-211800-
Marion-Monongalia-
124 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WIND WILL AFFECT CENTRAL MONONGALIA AND CENTRAL MARION COUNTIES...

At 123 PM EDT, a strong thunderstorm was located over Mannington,
moving east at 35 mph.

Wind gusts up to 45 mph and small hail are possible with this storm.

Locations impacted include...
Fairmont...                       Mannington...
Pleasant Valley...                Winfield...
Barrackville...                   Monongah...
Fairview...                       Rivesville...
Grant Town...                     Farmington...
Worthington...                    Everettville...

This includes Interstate 79 in West Virginia between mile markers 133
and 143.

LAT...LON 3952 8046 3962 8037 3962 8003 3950 8002
      3943 8015
TIME...MOT...LOC 1723Z 279DEG 29KT 3955 8036
Special weather statement, Jun 21, 1:45 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
145 PM EDT Mon Jun 21 2021

OHZ039-040-048-049-057-058-211815-
Guernsey-Tuscarawas-Coshocton-Harrison-Muskingum-Carroll-
145 PM EDT Mon Jun 21 2021

...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
WILL AFFECT NORTHWESTERN HARRISON...NORTHWESTERN GUERNSEY...
COSHOCTON...NORTHERN MUSKINGUM...SOUTHWESTERN CARROLL AND TUSCARAWAS
COUNTIES...

At 145 PM EDT, radar indicated strong thunderstorms were located
along a broken line extending from near Dover to near West Lafayette
to near Dresden. Movement was east at 40 mph.

Wind gusts up to 55 mph are possible with these storms.

Locations impacted include...
Zanesville...                     New Philadelphia...
Dover...                          Coshocton...
Uhrichsville...                   Carrollton...
Newcomerstown...                  Dennison...
Strasburg...                      West Lafayette...
Sugarcreek...                     Dresden...

This includes Interstate 77 in Ohio between mile markers 57 and 93.

LAT...LON 4024 8218 4045 8191 4044 8167 4063 8167
      4065 8134 4059 8102 4032 8129 4012 8165
      4001 8202 4003 8219
TIME...MOT...LOC 1745Z 269DEG 35KT 4049 8151 4034 8172 4020 8204
Special weather statement, Jun 21, 1:51 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
151 PM EDT Mon Jun 21 2021

WVZ021-509>512-211815-
Eastern Preston-Ridges of Eastern Monongalia and Northwestern
Preston-Marion-Monongalia-Preston-
151 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WIND WILL AFFECT SOUTHEASTERN MONONGALIA...CENTRAL PRESTON AND
SOUTHEASTERN MARION COUNTIES...

At 151 PM EDT, a strong thunderstorm was located near Brookhaven, or
near Morgantown, moving east at 40 mph.

Wind gusts up to 55 mph and small hail are possible with this storm.

Locations impacted include...
Kingwood...                       Terra Alta...
Newburg...                        Brookhaven...
Reedsville...                     Masontown...
Albright...                       Tunnelton...
Valley Point...                   Hazelton...
Cranesville...                    Gladesville...

This includes the following highways...
  Interstate 68 in West Virginia between mile markers 1 and 4, and
  between mile markers 26 and 31.
  Interstate 79 in West Virginia between mile markers 141 and 150.

Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a building or vehicle.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

Campers should consider seeking sturdy shelter until this storm
passes.

LAT...LON 3944 7989 3945 7994 3940 8003 3939 8009
      3959 8005 3968 7948 3941 7948 3938 7989
TIME...MOT...LOC 1751Z 260DEG 33KT 3956 7992
Special weather statement, Jun 21, 2:33 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
233 PM EDT Mon Jun 21 2021

OHZ039-040-049-050-058-059-WVZ002-003-211915-
Guernsey-Jefferson-Tuscarawas-Harrison-Belmont-Carroll-Brooke-Ohio-
233 PM EDT Mon Jun 21 2021

...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
WILL AFFECT HARRISON...JEFFERSON...NORTHEASTERN GUERNSEY...
SOUTHEASTERN CARROLL...NORTHERN BELMONT...SOUTHEASTERN TUSCARAWAS...
OHIO AND BROOKE COUNTIES...

At 232 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Carrollton to near Freeport.
Movement was east at 45 mph.

Wind gusts up to 55 mph are possible with these storms.

Locations impacted include...
Steubenville...                   Martins Ferry...
Cadiz...                          Warwood...
Wellsburg...                      West Liberty...
Clearview...                      Freeport...
Wintersville...                   Mingo Junction...
Tiltonsville...                   Yorkville...

This includes Interstate 77 in Ohio between mile markers 55 and 57.

LAT...LON 4051 8067 4010 8057 4015 8160 4054 8108
      4050 8073
TIME...MOT...LOC 1832Z 270DEG 40KT 4054 8103 4025 8131
Local storm report, Jun 21, 3:08 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
308 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     TSTM WND DMG     5 NE COOPERSTOWN        41.55N  79.81W
06/21/2021                   VENANGO            PA   911 CALL CENTER

            COUPLE OF TREES DOWN

&&

EVENT NUMBER PBZ2101742

07
Local storm report, Jun 21, 3:15 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
315 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     TSTM WND DMG     1 NW WARRENDALE         40.66N  80.09W
06/21/2021                   ALLEGHENY          PA   NWS EMPLOYEE

            LARGE LIMBS DOWN ALONG STATE ROUTE 19 NEAR THE
            INTERCHANGE OF 79/76

0305 PM     TSTM WND DMG     MCCANDLESS TOWNSHIP     40.58N  80.03W
06/21/2021                   ALLEGHENY          PA   911 CALL CENTER

            TREES DOWN ON POWERLINES ON HIGHLAND ROAD.

&&

EVENT NUMBER PBZ2101743
EVENT NUMBER PBZ2101744

AMILLER

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:55 PM EDTSpecial Weather StatementPBZArmstrong20 min
Jun 21, 7:27 AM EDTSpecial Weather StatementPBZLawrence, Mercer33 min
Jun 21, 1:57 PM EDTSevere Thunderstorm WarningPBZBeaver, Lawrence48 min
Jun 21, 2:08 PM EDTSevere Thunderstorm WarningPBZFayette22 min
Jun 21, 2:15 PM EDTSevere Thunderstorm WarningPBZMercer, Venango30 min
Jun 21, 2:21 PM EDTSevere Thunderstorm WarningPBZBeaver, Lawrence24 min
Jun 21, 2:37 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Lawrence, Washington23 min
Jun 21, 2:45 PM EDTSevere Thunderstorm WarningPBZForest, Venango30 min
Jun 21, 2:51 PM EDTTornado WarningPBZAllegheny, Beaver, Butler9 min
Jun 21, 2:55 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Beaver, Butler, Westmoreland35 min
Jun 21, 2:58 PM EDTTornado WarningPBZAllegheny, Butler17 min
Jun 21, 3:00 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington30 min
Jun 21, 3:25 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Westmoreland35 min
Jun 21, 3:29 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington46 min
Jun 21, 3:37 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Indiana, Jefferson, Westmoreland23 min
Jun 21, 3:45 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Indiana, Westmoreland45 min
Jun 21, 3:47 PM EDTSpecial Weather StatementPBZWashington28 min
Jun 21, 3:53 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Greene, Washington, Westmoreland37 min
Jun 21, 3:55 PM EDTAreal Flood AdvisoryPBZAllegheny, Westmoreland111 min
Jun 21, 3:55 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana, Westmoreland35 min
Jun 21, 3:57 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Jefferson33 min
Jun 21, 4:05 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland25 min
Jun 21, 4:13 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland32 min
Jun 21, 4:18 PM EDTSevere Thunderstorm WarningPBZFayette, Greene, Washington, Westmoreland27 min
Jun 21, 4:19 PM EDTSevere Thunderstorm WarningPBZGreene, Washington41 min
Jun 21, 4:27 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland33 min
Jun 21, 4:28 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland32 min
Jun 21, 4:41 PM EDTSevere Thunderstorm WarningPBZFayette, Greene, Washington, Westmoreland49 min
Jun 21, 4:43 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland32 min
Jun 21, 4:57 PM EDTSevere Thunderstorm WarningPBZGreene29 min
Jun 21, 5:03 PM EDTTornado WarningPBZGreene6 min
Jun 21, 5:08 PM EDTAreal Flood AdvisoryPBZFayette, Greene, Washington, Westmoreland3 hr
Jun 21, 6:39 PM EDTAreal Flood AdvisoryPBZAllegheny, Greene, Washington, Westmoreland2 hr
Jun 21, 6:43 PM EDTSpecial Weather StatementPBZFayette32 min
Jun 21, 7:23 PM EDTFlash Flood WarningPBZAllegheny, Fayette, Washington, Westmoreland3 hr
Jun 21, 7:46 PM EDTAreal Flood WarningPBZFayette, Greene, Washington, Westmoreland3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.